Lybrate.com has an excellent community of Cardiologists in India. You will find Cardiologists with more than 27 years of experience on Lybrate.com. You can find Cardiologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Balloon Angioplasty Procedure
Cardiac Ablation Procedure
Cardiac Catheterization Procedure
Carotid Angioplasty And Stenting Procedure
Coronary Bypass Surgery
Implantable Cardioverter-Defibrillators (Icds) Tre
Mitral Valve Replacement Surgery
Cerebral Palsy Treatment
Treatment of Hip Disorders
Intra - Arterial Thrombolysis Procedures
Treatment Of Restenosis
Vascular Surgery Treatment
Angioplasty Stent Surgery
Preventing Stent Surgeries
I took telmisartain 40, atrovastain 20,& clopid 80 at night daily. But I occasionally found my bp around 140/ 85 in 12 pm onwards. Is it normal?
They don't spend time with family and friends;
Don't exercise enough; don't eat right;
Don't sleep properly.
All these things reduce stress in your life, and that is critical to your health and longevity.
She was suffering from below chest sever pain and shifted to government hospital last week After two days she was discharged after seeing the report In USG report it is mentioned slug matter is seen in gallbladder What to do next.
I am 39 year old taking high BP medicine (Telzy40, lotensil10&nebistar2.5) like to change my medicine from 3 to 1, is it possible?
My question to nutrition.in our family we are 4 person there is 62,53,30&22 year. Pl advice which cooking oil to use for avoid diabetic BP and cholesterol etc. Pl.suggest.
Cardiac arrest is reported to be the number one cause of sudden death for people over the age of 40. As it strikes fast and without prior warning, it usually leaves no time for getting help to the patient. Many lives can be saved if the necessary first aid is given immediately by people who know what to do in case of a cardiac arrest.
So first let us know about the signs of a cardiac arrest:
- Loss of consciousness: A person may feel dizzy, sweat, faint or collapse suddenly. You can tell if someone has just fainted and not had a cardiac arrest if they are still breathing or have a pulse.
- No breathing
- No pulse
- Muscle twitching.
Now that you have recognized the signs; here is what you can do:
- Call the ambulance and try getting an emergency medical professional to attend to the person.
- If professional help isn't available, emergency resuscitation measures must begin. An automated external defibrillator (AED) can rapidly determine whether the person has an abnormal heart rhythm that can be treated by an electric shock (called defibrillation). AEDs are available in many public gathering places, such as stadiums and concert halls. An AED is used before calling for help and before attempting cardiopulmonary resuscitation (CPR) because an AED is more likely to save lives. If the AED detects ventricular fibrillation, it provides an electrical shock (defibrillation) that can restore normal heart rhythm and start the heart beating again. Emergency medical care should be obtained even if the heart has started beating again. If a person remains in cardiac arrest after an AED is used, CPR should be done.
- If a person remains in cardiac arrest after an AED is used, other measures are begun, such as opening the airway and cardiopulmonary resuscitation (CPR).
- CPR combines artificial respiration (mouth-to-mouth resuscitation, or rescue breathing) to supply oxygen to the lungs with chest compressions, which circulate oxygen to the brain and other vital organs by forcing blood out of the heart.
To do CPR (artificial respiration), the rescuer's mouth covers the person's mouth and then rescuer slowly exhales air into the person's lungs (rescue breaths). The person's airway must remain opened during artificial respiration. To prevent air from escaping from the person's nose, the person's nose can be pinched shut as the rescuer exhales into the mouth.
Talk to your doctor to find out if you are at risk of a cardiac arrest.